# SDR 08FDEA02092

- Difficulty date: May 28, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350103201
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, WING TOP SKIN FOUND WITH CORROSION NEXT TO REAR SPAR, BETWEEN RIBS 27 AND 28.  REPAIRED AS PER EA 6-5710-121647.
